Items where Author is "Figula, Ágota"
Group by: Item Type | No Grouping Number of items: 10. Figula, Ágota and Nagy, Péter Tibor (2020) Inverse property of nonassociative abelian extensions. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 61 (4). pp. 501-511. ISSN 0010-2628 Figula, Ágota and Horváth, Gábor and Milkovszki, Tamás and Muzsnay, Zoltán (2020) The Lie symmetry group of the general Liénard-type equation. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 27 (2). pp. 185-198. ISSN 1402-9251 Figula, Ágota and Ficzere, Kornélia and Al-Abayechi, Ameer (2019) Topological loops with six-dimensional solvable multiplication groups having five-dimensional nilradical. Annales Mathematicae et Informaticae, 50. pp. 71-87. ISSN 1787-5021 (Print) 1787-6117 (Online) Figula, Ágota (2016) Lie groups as multiplication groups of topological loops. Journal of Mathematical Sciences , 2016. p. 1. ISSN 1072-3374 Falcone, Giovanni and Figula, Ágota and Karl, Strambach (2014) Multiplicative loops of 2-dimensional topological quasifields. Communications in Algebra. ISSN 0092-7872 (print), 1532-4125 (online) (Submitted) Figula, Ágota (2014) Quasi-simple Lie groups as multiplication groups of topological loops. Advances in Geometry, 15 (3). pp. 315-331. ISSN 1615-7168 Figula, Ágota and Kvaratskhelia, Vakhtang (2014) Some numerical characteristics of Sylvester and Hadamard matrices. Publicationes Debrecen . (Submitted) Figula, Ágota and Lattuca, Margherita (2014) Three-dimensional topological loops with nilpotent multiplication group. Journal of Lie Theory. ISSN 0949-5932 (Submitted) Falcone, Giovanni and Figula, Ágota (2014) The action of a compact Lie group on nilpotent Lie algebras of type {n,2}. Forum Mathematicum. ISSN 0933-7741 (print), 1435-5337 (online) (Submitted) Figula, Ágota (2012) Lie csoportok és nem asszociatív struktúrák = Lie groups and non-associative structures. Project Report. OTKA. |